Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am getting ready to finish up my second accutane course. (which I have been very unhappy with again). I still breakout a lot while I am taking it even 3 months into the treatment. Everytime I get any kind of break out I get a scar, my cheeks are covered in scars. After my first round of accutane I did some chemical peels which never helped. It just turned my face bright red.

just wondering if anyone else has had problems with accutane scaring, and what they did about it.

thanks.

Share this post


Link to post
Share on other sites
I am getting ready to finish up my second accutane course. (which I have been very unhappy with again). I still breakout a lot while I am taking it even 3 months into the treatment. Everytime I get any kind of break out I get a scar, my cheeks are covered in scars. After my first round of accutane I did some chemical peels which never helped. It just turned my face bright red.

just wondering if anyone else has had problems with accutane scaring, and what they did about it.

thanks.

Maybe its your type of Acne that causes the scarring ?

Share this post


Link to post
Share on other sites
I am getting ready to finish up my second accutane course. (which I have been very unhappy with again). I still breakout a lot while I am taking it even 3 months into the treatment. Everytime I get any kind of break out I get a scar, my cheeks are covered in scars. After my first round of accutane I did some chemical peels which never helped. It just turned my face bright red.

just wondering if anyone else has had problems with accutane scaring, and what they did about it.

thanks.

Maybe its your type of Acne that causes the scarring ?

I took accutane because I had had two cysts previously and wanted to prevent getting more. Accutane caused me to break out in about 25 cysts that just covered my face (mainly my cheeks) and now I am left scarred. I've had 10 chemical peels, 30 microdermabrasions, and 4 fraxel laser treatments and they're still there. I don't know what to do, it seems hopeless. I'm really self conscious about it :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×